MathSciNet Relay Station
MathSciNet bibliographic data
MR2463922 35K50 (35B40 35K55)
Payne, L. E.; Schaefer, P. W. Blow-up phenomena for some nonlinear parabolic systems. Int. J. Pure Appl. Math. 48 (2008), no. 2, 193–202.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement